The cylinder homomorphism associated to quintic fourfolds
Compositio Mathematica, Volume 56 (1985) no. 3, pp. 315-329.
@article{CM_1985__56_3_315_0,
     author = {Lewis, James D.},
     title = {The cylinder homomorphism associated to quintic fourfolds},
     journal = {Compositio Mathematica},
     pages = {315--329},
     publisher = {Martinus Nijhoff Publishers},
     volume = {56},
     number = {3},
     year = {1985},
     mrnumber = {814550},
     zbl = {0589.14038},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1985__56_3_315_0/}
}
TY  - JOUR
AU  - Lewis, James D.
TI  - The cylinder homomorphism associated to quintic fourfolds
JO  - Compositio Mathematica
PY  - 1985
SP  - 315
EP  - 329
VL  - 56
IS  - 3
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1985__56_3_315_0/
LA  - en
ID  - CM_1985__56_3_315_0
ER  - 
%0 Journal Article
%A Lewis, James D.
%T The cylinder homomorphism associated to quintic fourfolds
%J Compositio Mathematica
%D 1985
%P 315-329
%V 56
%N 3
%I Martinus Nijhoff Publishers
%U http://archive.numdam.org/item/CM_1985__56_3_315_0/
%G en
%F CM_1985__56_3_315_0
Lewis, James D. The cylinder homomorphism associated to quintic fourfolds. Compositio Mathematica, Volume 56 (1985) no. 3, pp. 315-329. http://archive.numdam.org/item/CM_1985__56_3_315_0/

[1] W. Barth and A. Van De Ven: Fano-varieties of lines on hypersurfaces. Arch. Math. 31 (1978). | MR | Zbl

[2] S. Bloch and Murre, J.P.: On the Chow groups of certain types of Fano threefolds, Compositio Mathematica 39 (1979) 47-105. | Numdam | MR | Zbl

[3] M.J. Greenberg: Lectures on algebraic topology, Mathematics Lecture Note Series. W.A. Benjamin, Inc. (1967). | MR | Zbl

[4] J. Lewis: The Hodge conjecture for a certain class of fourfolds. To appear. | MR | Zbl

[5] D. Mumford: Algebraic Geometry. I. Complex Projective Varieties, Springer-Verlag, Berlin-Heidelberg- New York (1976). | MR | Zbl

[6] A.N. Tyurin, Five lectures on three-dimensional varieties, Russian math. Surveys 27 (1972) 1-53. | MR | Zbl

[7] R.O. Wellsjr.: Differential Analysis on Complex Manifolds, Prentice-Hall, Inc., Englewood Cliffs, New Jersey (1973). | MR | Zbl